Re: Cymbalta Withdrawal
I am going through the side effects of withdrawal from Cymbalta right now, I believe it has opened the portal to hell...
I am doing it with the help of my doc but I am miserable. Went down from 60 mgs to 30mgs for a month, now it is 30mgs every other day. On the off day I am so anxiety ridden I don't know what to do I am frozen until I can take the next dose, and headaches and dizziness as well. I don't feel like myself which I suppose is to be expected since i don't really know who "myself" is. I was put on this for situational depression, I had been on Prozac for years and thought it was not working for me anymore, so she put me on this wretched drug. I was fine until about a year ago and found I was becoming very lazy, very very tired and unmotivated. After much research I realized it was the Cymbalta, it literally took my life away, no desire to travel anymore, increased anxiety, tons of fear, not wanting to even go to the store for groceries!! Before this med I was walking 4 miles a day, now nothing... gained 15 lbs.
All in all Eli Lilly is evil in my opinion for not giving our docs more info on the side effects, or the withdrawal effects. I am going to go on 20mgs day now for a while and just keep slowly trying to wean off of this terrible med. I hope I can get to the light that I have heard is at the end of the tunnel. One last thing, I had confused being in peri-menopause and I was wrong, it was this med the whole time. My quality of life has been awful, I just want to be happy again, and I am never taking another anti-depressant, I will be happy to finally get to know the "real me".